# SDR DALA2023111509430

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,336 hours, 21,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 CRACKED STABILIZER STRAP STA 377 LBL AT NLG TUNNEL INTERNAL AREA THROUGH ACCESS 119BL. CORRECTIVE ACTION: SUMMARY OF NRC 00119: STABILIZER STRAP STA 377 LBL AT NLG TUNNEL INTERNAL AREA THROUGH ACCESS 119BL. WAS REPAIRED PER ERA 384483-14MA. (0063308)
